# SDR SIMA2018072630004

- Difficulty date: June 30, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 33,233 hours, 28,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1A CEILING PANEL EMERGENCY LIGHT LOOSE. REBONDED 1A CEILING PANEL EMERGENCY LIGHT IAW AMM 33-50-15.
